# SDR WX0600017

- Difficulty date: January 18, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS -  MAINTENANCE FOUND THE EMERGENCY LIGHT INOPERATIVE AT ROW 8.  REPLACED BULB FOR EMERGENCY LIGHT AT ROW 8 IAW MM 33-53-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
